# SDR ASAA2021102636414

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 46,220 hours, 13,646 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #2 INDICATES "FAIL FAIL" ON ACTIVE AND STBY WINDOWS. GROUNDED - YES. ACCOMPLISHED RESET HF #2 OPS CK GOOD IAW B737-800 FIM 23-11-806 SEAMC JOEY NOTIFIED.
